Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 67, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 23, 2012, 3:41 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2012, 3:41 AM CDT (08:41 UTC)
- Expired
- Oct 23, 2012, 3:35 PM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
052 WHUS73 KGRB 230841 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 341 AM CDT TUE OCT 23 2012 ...EAST WINDS WILL GENERATE ROUGH WATERS ON NORTHERN LAKE MICHIGAN TODAY AND TONIGHT... .EAST WINDS AHEAD OF A WARM FRONT WILL GENERATE ROUGH WATERS ON NORTHERN LAKE MICHIGAN TODAY. WINDS WILL TURN SOUTHEAST TONIGHT...BUT WATERS WILL REMAIN RATHER ROUGH. LMZ541-231645- /O.NEW.KGRB.SC.Y.0067.121023T0841Z-121024T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 341 AM CDT TUE OCT 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT WEDNESDAY. * WINDS...NORTHEAST WINDS AT 10 TO 20 KNOTS EARLY TODAY WILL VEER EAST DURING THE DAY...THEN SOUTHEAST TONIGHT. * WAVES...A FAIRLY LONG FETCH OVER NORTHERN LAKE MICHIGAN WILL RESULT IN 3 TO 5 FOOT WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
2 follow-up statements
746 WHUS73 KGRB 231451 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 951 AM CDT TUE OCT 23 2012 ...EAST WINDS WILL GENERATE ROUGH WATERS ON NORTHERN LAKE MICHIGAN TODAY AND TONIGHT. DENSE MARINE FOG EXPECTED FURTHER SOUTH ON THE LAKE TODAY AND TONIGHT... .EAST WINDS AHEAD OF A WARM FRONT WILL CONTINUE TO GENERATE ROUGH WATERS ON NORTHERN LAKE MICHIGAN TODAY. WINDS WILL TURN SOUTHEAST TONIGHT... BUT WATERS WILL REMAIN RATHER ROUGH. FURTHER SOUTH...ONSHORE WINDS WILL ALLOW FOR THE DENSE MARINE FOG THAT HAS DEVELOPED TO CONTINUE THROUGH THIS AFTERNOON AND OVERNIGHT...MAINLY SOUTH OF STURGEON BAY. LMZ542-543-232300- /O.NEW.KGRB.MF.Y.0010.121023T1451Z-121024T1500Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 951 AM CDT TUE OCT 23 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT WEDNESDAY. * VISIBILITY...WIDESPREAD VISIBILITIES LESS THAN 1 MILE IS CAN BE EXPECTED...WITH VISIBILITY DROPPING AS LOW AS A QUARTER MILE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-232300- /O.CON.KGRB.SC.Y.0067.000000T0000Z-121024T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 951 AM CDT TUE OCT 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS...EAST WINDS AT 10 TO 20 KNOTS THIS AFTERNOON WILL VEER SOUTHEAST TONIGHT. * WAVES...A FAIRLY LONG FETCH OVER NORTHERN LAKE MICHIGAN WILL RESULT IN 3 TO 5 FOOT WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
884 WHUS73 KGRB 232035 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CDT TUE OCT 23 2012 .DENSE MARINE FOG ACROSS THE NEARSHORE WATERS... .WARM AND MOIST AIR FLOWING ACROSS THE COOLER WATERS OF LAKE MICHIGAN WILL CREATE WIDESPREAD DENSE FOG TONIGHT AND WEDNESDAY. LMZ541-240445- /O.CAN.KGRB.SC.Y.0067.000000T0000Z-121024T0900Z/ /O.EXB.KGRB.MF.Y.0010.000000T0000Z-121025T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 335 PM CDT TUE OCT 23 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 7 PM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. *VISIBILITY...FOG IS EXPECTED TO BECOME WIDESPREAD WITH VISIBILITIES LESS THAN 1 MILE...DROPPING AS LOW AS A FEW HUNDRED FEET AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-563-565-567-240445- /O.EXB.KGRB.MF.Y.0010.000000T0000Z-121025T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI 5NM OFF SHORE TO MID LAKE- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5NM OFF SHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5NM OFF SHORE TO MID LAKE- 335 PM CDT TUE OCT 23 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. * VISIBILITY...WIDESPREAD VISIBILITIES LESS THAN 1 MILE IS CAN BE EXPECTED...DROPPING AS LOW AS A FEW HUNDRED FEET AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-240445- /O.EXT.KGRB.MF.Y.0010.000000T0000Z-121025T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 335 PM CDT TUE OCT 23 2012 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 7 PM CDT WEDNESDAY... * VISIBILITY...WIDESPREAD VISIBILITIES LESS THAN 1 MILE ARE EXPECTED...DROPPING AS LOW AS A FEW HUNDRED FEET AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 3:32 AM CDT, 9 minutes earlier.
Area forecast discussion, Oct 23, 3:32 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 332 AM CDT TUE OCT 23 2012 .SYNOPSIS...UNSEASONABLY WARM THE NEXT FEW DAYS...THEN MUCH COLDER BY THE WEEKEND. UPR PATTERN ACRS NOAM DOMINATED BY A TROF OVER THE WRN 1/2 OF THE CONUS...WITH A RIDGE OVER THE E. DOWNSTREAM...STG BLOCKING WAS IN PLACE OVER THE N ATL. THE MAIN CHG DURING THE EARLY PART OF THE FCST PERIOD WL BE FOR THE WRN TROF TO WORK EWD AND AMPLIFY A LITTLE MORE. THE ERN CONUS RIDGE WL SHARPEN...BUT IT REALLY HAS NO WHERE TO GO WITH STG BLOCKING IN PLACE TO ITS EAST. DURING THE LATTER PART OF THE FCST PERIOD...A RATHER LOW AMPLITUDE RIDGE WL DEVELOP NR THE WEST COAST...ALLOWING SEASONABLY STG JET TO FEED ESEWD INTO THE DOWNSTREAM TROF...WHICH WL BE OVER THE GREAT LAKES RGN BY THAT TIME. STG SWLY UPR FLOW WL RESULT IN A FEW DAYS OF UNSEASONABLY WARM WX...BEFORE TEMPS CRASH BACK TO BLO NORMAL ONCE THE LNGWV TROF REACHES THE RGN. EXPECT A SIG PCPN EVENT DURING THE MIDDLE OF THE WK AS FEED OF GULF MOISTURE IS ACTED UPON BY INCOMING UPR TROF... WITH ONLY SCT LGT PCPN AT MOST THEREAFTER. && .SHORT TERM...TDA/TNGT/WED. INFLUX OF VERY MOIST AIR INTO THE AREA /PWATS CURRENTLY RUNNING AOA 200 PCT OF NORMAL/ WL SET THE STAGE FOR SIG PCPN EVENT...BUT THE MAIN EVENT WL HOLD OFF UNTIL THE LONG TERM PART OF THE FCST. IN THE MEAN TIME...EVEN WK FORCING WL BE CAPABLE OF GENERATING SHRA AND SOME TSRA...AS OCCURRING NOW OVER THE FAR N. GIVEN THE AVAILABLE MOISTURE...SOME INSTABILITY...AND WEAK ISENT LIFT...IT/S GOING TO BE TOUGH TO RULE OUT PCPN ANY TIME DURING THE SHORT-TERM PERIOD. AS A RESULT WL NEED TO DRAG CHC/SLGT CHC POPS THROUGHOUT...AND LEAVE IT TO LATER SHIFTS TO ENHANCE THE PCPN FCST AT SHORTER TIME RANGES WHEN MORE SUBTLE SMALLER SCALE FEATURES WL BECOME MORE APPARENT. OVERALL...THINK THERE IS A CHC ACRS THE AREA TDA AND TNGT...AND THERE WL PROBABLY A LULL ON WED. THAT WL BE FOLLOWED BY MAIN PCPN EVENT...WHICH COULD GET GOING IN THE FAR W LATE WED...BUT WL MORE LIKELY COME WED NGT INTO THU. TEMPS ALSO TRICKY AND WL DEPEND ON CLDS AND PCPN. INCOMING AIR MASS IS VERY MILD. BUT WITH LOTS OF CLDS TDA AND WINDS OFF THE LAKE...TRIMMED TEMPS SOME. WL HAVE A BETTER CHC AT GETTING SOME SUN WED AS THE WARM FRONT LIFTS THROUGH AT LEAST A PART OF THE AREA...SO STUCK WITH WARMER TEMPS THEN. BUT KEPT THE LAKESHORE MUCH COOLER AS DON/T THINK WE WL LOSE THE ONSHORE COMPONENT OF THE WIND. FINAL FCST ISSUE IS FG. LACK OF SIG PCPN YDA/OVERNIGHT HAS LIMITED FG EARLY THIS MORNING. VSBYS COULD STILL COME DOWN SOME THIS MORNING. TNGT IS ANOTHER STORY AS 60F DWPTS HEAD TOWARD THE RGN. FLOW ACRS LAKE MICHIGAN WITH WATER TEMPS IN THE UPR 40S AND 50S ALL BUT GUARANTEES FG LAKESIDE. LIGHTER WINDS AND MUCH STRONGER LOW-LEVEL INVERSION SUPPORT FG ELSEWHERE AS WELL. THE MAV AND MET GUID ABOUT AS AGGRESSIVE WITH FG AS I/VE SEEN THEM OUTSIDE OF SITNS WHERE GULF MOISTURE CAME UP OVER A DEEP SNOWPACK IN THE WINTER. WL MENTION THE POSSIBILITY OF DENSE FG IN THE GRIDS/ZONES AND IN THE HWO. MAY VERY WELL EVENTUALLY NEED A DENSE FOG ADVISORY FOR MUCH OR ALL OF THE AREA TNGT...BUT WL LET THE DAY SHIFT MONITOR HOW THINGS DEVELOP BEFORE COMMITTING TO THAT. .LONG TERM...WED NGT THRU NEXT MON. INITIAL WRN CONUS UPR TROF/ ERN CONUS UPR RDG MID-WEEK WL TRANSITION TO UPR RIDGES OFF OF BOTH COASTS AND A BROAD UPR TROF OVER THE CNTRL CONUS. AN UNSETTLED/ WARM PATTERN WL CHANGE TO A DRIER/COLDER PATTERN STARTING ON THU WITH BLO NORMAL TEMPS TO PERSIST INTO EARLY NEXT WEEK. MAIN FCST ISSUES TO BE WHEN TO END THE PCPN THREAT OVER NE WI AND HOW COOL TO TAKE TEMPS. STRONG CDFNT IS EXPECTED TO SLOWLY PUSH EAST AND ONLY REACH CNTRL WI DUE TO A SFC WAVE MOVING NEWD ALONG THE BOUNDARY. BEST FORCING AND LIFT TO JUST REACH THE WRN SECTIONS OF THE FCST AREA AFTER MIDNGT...BUT WITH PLENTY OF MOISTURE IN PLACE AND CONVERGENCE ALONG THE CDFNT...SHWRS ARE A GOOD BET OVER N-CNTRL WI. MEANWHILE... IT MAY TAKE MOST OF THE NGT FOR ANY PCPN TO APPROACH E-CNTRL WI... THUS ONLY SLGT CHC POPS USED FOR KEWAUNEE/MANITOWOC COUNTIES. THERE IS ENUF INSTABILITY TO WARRANT THE MENTION OF THUNDER AND MADE NO CHANGES TO THIS PART OF THE FCST. A VERY MILD NGT ON TAP AS SOUTHERLY WIND/MOIST ATMOSPHERE TO PREVENT TEMPS FROM FALLING TOO FAR. IN FACT...INLAND TEMPS OVER ERN WI MAY NOT FALL BLO 60 DEGS (NORMAL MAX TEMP FOR LATE OCT IS LWR 50S). AS THE SFC WAVE CONTS TO TRACK NE TOWARD ERN LK SUPERIOR/SE ONTARIO...THE CDFNT WL BEGIN TO ACCELERATE EWD AND PUSH THRU ERN WI THU AFTERNOON. ALL MDLS INDICATE A STRONG FRONTOGENETICAL FORCING SIGNAL WHICH WHEN COUPLED WITH THE RIGHT ENTRANCE REGION OF THE UPR JET AND STRONG LIFT ALONG THE FNT...ALL POINT TO A WET DAY ACROSS THE ENTIRE FCST AREA. THIS TREND IS A BIT FASTER THAN PREVIOUSLY THOUGHT...THUS HAVE RAISED POPS IN THE EAST FOR THE AFTERNOON. THUNDER THREAT SHOULD CONT TO ACCOMPANY THE FROPA WITH THE THUNDER DIMINISHING ACROSS CNTRL WI AS INSTABILITY AXIS SHIFTS EAST. STRONG CAA TO TAKE OVER BEHIND THE FRONTAL PASSAGE AS 8H TEMPS DROP FROM THE LWR TEENS (C) OVER CNTRL WI AT 12Z TO AROUND 0C BY 00Z FRI. NEEDLESS TO SAY...TEMPS WL BE FALLING THRU THE DAY OVER CNTRL WI AND START TO FALL IN THE AFTERNOON OVER ERN WI. SHOWERS/ISOLATED TSTMS TO LINGER INTO THU EVENING OVER ERN WI AS A TRAILING SHORTWAVE TROF CLIPS NRN SECTIONS OF THE GREAT LKS ACCOMPANIED BY AN EMBEDDED SHORTWAVE. STRONG SUBSIDENCE COMBINED WITH DRIER AIR WORKING INTO THE REGION...SHOULD SHUT-OFF THE PCPN LATER THU NGT AND HAVE REMOVED THE POPS FROM THE FCST. TEMPS WL BE SHARPLY COLDER COMPARED TO WED NGT WITH READINGS ALMOST 20 DEGS LOWER THAN 24 HOURS AGO. HI PRES OVER THE PLAINS IS FCST TO BEGIN BUILDING EWD INTO THE WRN GREAT LKS REGION ON FRI WITH DRY/COOL AIR MASS IN PLACE. THERE IS ALWAYS A CONCERN FOR AN INSTABILITY SHOWER TO POP UP WITH THE COOL AIR ALOFT AND DAYTIME HEATING...BUT IT APPEARS THAT ENUF DRY AIR TO EXIST SUCH THAT ANY PCPN WOULD BE TOO ISOLATED TO EVEN MENTION. THERE IS ALSO A CONCERN OF LK EFFECT FROM SUPERIOR...BUT WINDS APPEAR TO BE TOO WESTERLY FOR THIS TO HAPPEN. THEREFORE...HAVE GONE DRY FOR ALL OF NE WI ON FRI WITH MAX TEMPS NOT GETTING OUT OF THE 40S. TWO AREAS THAT NEED TO BE WATCHED FOR FRI NGT INTO SAT. ONE IS OVER E-CNTRL WI AS ANOTHER SFC WAVE DEVELOPS ON THE OLD CDFNT AND TRIES TO THROW SOME PCPN WWD. THE OTHER AREA IS N-CNTRL WI WHERE WINDS TO VEER MORE NW WITH TIME LEADING TO THE RISK OF LK EFFECT PCPN DEVELOPMENT. REGARDING THE SFC WAVE...00Z MDLS APPEAR TO NOW BE FAR ENUF EAST WITH THIS FEATURE SUCH THAT ANY PCPN WOULD REMAIN TO OUR EAST. REGARDING THE LK EFFECT...HI PRES WL CONT TO BUILD ACROSS WI WITH SUFFICIENT DRY AIR IN THE LOWER LEVELS OF THE ATMOSPHERE TO PREVENT ANY SERIOUS LK EFFECT FROM REACHING WI. IN THE END...WOULD LIKE TO REMOVE THE SLGT CHC POPS FROM THE FCST AND GO DRY. TEMPS TO REMAIN ABOUT FIVE DEGS BLO NORMAL DURING THIS PERIOD. THE AREA OF HI PRES IS PROGGED TO START LOSING ITS INFLUENCE OVER THE REGION BY SUNDAY AS A SHORTWAVE TROF IS EXPECTED TO MOVE INTO THE UPR MIDWEST. MOISTURE WL STILL BE RATHER SCARCE INITIALLY... THUS ONLY EXPECT TO SEE A GENERAL INCREASE IN CLOUDS...BUT NO PCPN. LITTLE CHANGE IN AIR MASS OVERALL SHOULD LEAD TO ANOTHER DAY WITH MAX TEMPS ONLY REACHING THE LWR TO MID 40S. THE FCST FOR EARLY NEXT WEEK BECOMES MORE SKETCHY DEPENDING ON WHAT HAPPENS WITH THE REMAINS OF A TROPICAL SYSTEM OVER THE WRN ATLANTIC. IF THIS SYSTEM STRENGTHENS AND/OR COMES NEAR THE EAST COAST...THIS WL SLOW DOWN OTHER WEATHER SYSTEMS ACROSS THE CONUS. DUE TO THE UNCERTAINTY...PREFER TO FOLLOW THE CONSENSUS SOLUTION WHICH COULD BRING A SMALL POP TO THE FCST AREA AS THE PREVIOUSLY TALKED ABOUT SHORTWAVE TROF MOVES THRU WI. && .AVIATION...FOR THE 12Z TAF ISSUANCE. CIGS AND VSBYS HAVE HELD UP BETTER THAN EXPECTED THIS MORNING. EXPECT PRIMARILY LOWER END MVFR AND MAYBE SOME IFR CONDITIONS TDA. CIGS AND VSBYS WL PROBABLY DROP TO LIFR OR BLO DURING THE EVENING...AND REMAIN THERE INTO WED MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/KALLAS
Hazardous weather outlook, Oct 22, 5:00 AM CDT, 22 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 500 AM CDT MON OCT 22 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-231000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 500 AM CDT MON OCT 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY...THOUGH SEVERE WEATHER IS NOT EXPECTED. DENSE FOG IS POSSIBLE LATE TONIGHT AND TUESDAY MORNING...CAUSING POSSIBLE TRAVEL DELAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY. WHILE SEVERE THUNDERSTORMS ARE NOT EXPECTED...SOME STORMS COULD PRODUCE HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCES OF FOG WITH VISIBILITIES BELOW 1/4 MILE TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-231000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 500 AM CDT MON OCT 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT DENSE FOG IS LIKELY TONIGHT AND TUESDAY THAT COULD CAUSE NAVIGATION PROBLEMS ON THE LAKE AND BAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 9:51 AM CDT | Marine Dense Fog Advisory | GRB | 48 hr | |
| Oct 23, 2:26 PM CDT | Dense Fog Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 22 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.